EconPapers    
Economics at your fingertips  
 

Error Estimates for Solutions of the Semilinear Parabolic Equation in Whole Space

Xiaomei Hu

Abstract and Applied Analysis, 2014, vol. 2014, 1-5

Abstract:

This paper is focused on the error estimates for solutions of the three-dimensional semilinear parabolic equation with initial data . Employing the energy methods and Fourier analysis technique, it is proved that the error between the solution of the semilinear parabolic equation and that of linear heat equation has the behavior as .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/501280.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/501280.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:501280

DOI: 10.1155/2014/501280

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:501280